Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Note on the existence of a positive function orthogonal to a given set of functions


Author: N. H. McCoy
Journal: Bull. Amer. Math. Soc. 36 (1930), 878-882
DOI: https://doi.org/10.1090/S0002-9904-1930-05084-3
MathSciNet review: 1562072
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1930-05084-3